I found out about 5 weeks ago that I tested positive for hep c. I havent seen a doc yet bc I have no medical coverage. Since my results I have been having boils that come up on my butt and thighs, sometimes multiple boils. As soon as I think they are gone another one shows up. I'm kinda thinking that this may be related to the hep c but not certain. Any advice or knowledge on the issue would be appreciated. thanks
Greetings and welcome to the Forum I am unsure if there is a connection between the two conditions. I was wondering which test you had doe your Hepatitis C. The reason is that it is common for most doctors to test for the Hepatitis C Antibody first. If that test is positive then the next step is to have a PCR. The difference is that the antibody only means you have been exposed to the virus *not* that you necessarily have it. Do you remember off hand if you had both tests?
It is really important that you are able to clarify this. Meanwhile perhaps others might offer insight to your skin problem.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.